Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lypo and PIs
Aug 6, 2004

Is there any data on PIs which are the least likely to cause or contribute to lypo? My doctor has prescribed a combo of Norvir/Lexiva/Viread/Combivir. Any suggestions? I am long-term HIV/AIDS with no history of OIs and I have some minor fat loss in arms and legs. I am very fearful of it worsening.

Thank you so much for your time

Response from Dr. Henry

Our information about the links of specific HIV drugs to various aspects of lipodystrophy is still limited. Non-drug factors may play a major role (age, degree of CD4 drop, time with HIV, sex, race all may influence what happens). Because there are literally thousands of possible 5 drug regimens (such as yours) our data bases and study information provides frustrating little help in answering your question. I know that I have patients of mine on regimens such as yours who we struggle to both control their HIV and minimize the impact of fat changes with varying degrees of success.KH



Previous
lipoatrophy and resistance
Next
GHRH and lipoatrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement